Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Im taking noriday for heavy periods

Premium Questions

Dr.   Binu Parameswaran Pillai MD

a year. I am currently experiencing a very frustrating period. Despite taking 4 days of active pills ... of no bleeding. What can I do to calm my period down or get it to stop? ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Manisha Jain MD

Hi since having my 2nd child in January this year I have been suffering from heavy periods and this month been passing large clots. I've just finished my period after 7 days and I feel faint and sick... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Purushottam Neurgaonkar MD

I had a myomectomy this past february for uterine fibriods and heavy periods . Two fibriods were removed but the doctor missed a fibriods and heavy periods have not resolved after the surgery so... View answer

Answered by : Dr. Purushottam Neurgaonkar ( OBGYN)
Dr. Rakhi Tayal MD

Hi, Can please someone help me with my problem? I have been taking spirnolactone for hairsutism ad I have pcos . So it is normal to have mid cycles. but this time my mid cycle went crazy and had very ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. S Patra MD

like a thickish paste. This comes out like two days after. I saw my period which has been epileptic for about two years and decided to take note of when It comes. The last period was on the 3rd of Nov ... View answer

Answered by : Dr. S Patra ( OBGYN)

Public Forum Discussions

Dr. Sree Gouri SR MD

-f heavy period relief tablets instead? Thanks ...I have a big event tomorrow which will last all day and i have just come on my period. i don t want ... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr.  Shinas Hussain MD

taking birth control regularly... how do i make my period stop? ...hi, I started taking my birth control pill again after about 2 months of not taking it. about two ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Madhuri N Bagde MD

hi. my doc prescribed minigynon 30 for 6 months because i am anaemic and it was to stop my period. It did not stop however. I stopped taking them as he advised to see what was going on now, my period ... View answer

Answered by : Dr. Madhuri N Bagde ( OBGYN)
Dr. Veera Raghava Rao Buddha. MD

Hi, 2 years ago just after my period had finished I started to bleed heavily all of a sudden. I ... and was diagnosed with a 2,5 cm fibroid. I was advised to stop Microgynone 30 which I was taking for many... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr. Saranya Ramadoss MD

hi , i hav had a period very heavy for 4 days now before this for 5 days i took my pill as had sex in this time which i have noticed is out of date but i assume has worked as since stopping taking this i hav ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)

Mobile Questions and Answers

Dr. Bhagyalaxmi Nalaparaju MD

Hello,If you are taking pills,it could be the reason. If not I would suggest a gynecologist and get blood test like hemoglobin ,thyroid adn ultrasound scan done.

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. In this age group (31 years ) tension or any abnormalities in uterus may be the cause. Next reason may be Poly Cystic Ovarian Disease .Consult a gynecologist and get his...